# SDR IPXA09557221

- Difficulty date: August 18, 2009
- Submitted: August 31, 2009
- Operation: Air carrier
- Aircraft: N432UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25463
- Aircraft time: 18,252 hours, 12,541 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 NR 2 ENGINE I/B FAN COWL HAS DAMAGE ON THE LOWER EDGE JUST AFT OF THE AFT LATCH.  REPAIRED IAW ER09-4299.
